MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK; GMK-SPHERE RESURFACING PATELLA E-CROSS - S1

MEDACTA INTERNATIONAL SA GMK; GMK-SPHERE RESURFACING PATELLA E-CROSS - S1
Model Number 02.12.E001RP
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Damage to Ligament(s) (1952)
Date of Event 08/25/2025
Type of Reportable Event Serious Injury
Event or Problem Description
At about 4 months from primary, the patient came in reporting pain due to a torn patella tendon and the cause is unknown.The surgeon revised the patella and the surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 28-august-2025: lot: 2401812: (b)(4) items manufactured and released on 22-03-2024 expiration date: 2029-03-11.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Revision surgery was performed to repair the torn patellar tendon; there is no reason to suspect a faulty device.

Brand Name
GMK
Common Device Name
GMK-SPHERE RESURFACING PATELLA E-CROSS - S1
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key23070843
Report Number3005180920-2025-00869
Device Sequence Number11923523
Product Code JWH
UDI-Device Identifier07630971260979
UDI-Public07630971260979
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K202022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.12.E001RP
Device Lot Number2401812
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2025
Initial Report FDA Received Date09/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient RaceWhite